Seguir
Ciprian Tudor
Ciprian Tudor
Afiliación desconocida
Dirección de correo verificada de univ-paris1.fr
Título
Citado por
Citado por
Año
Gaussian limits for vector-valued multiple stochastic integrals
G Peccati, CA Tudor
Séminaire de Probabilités XXXVIII, 247-262, 2005
3012005
Stochastic evolution equations with fractional Brownian motion
S Tindel, CA Tudor, F Viens
Probability Theory and Related Fields 127, 186-204, 2003
2752003
Analysis of the Rosenblatt process
CA Tudor
ESAIM: Probability and statistics 12, 230-257, 2008
2142008
Statistical aspects of the fractional stochastic calculus
CA Tudor, FG Viens
1932007
On bifractional Brownian motion
F Russo, CA Tudor
Stochastic Processes and their applications 116 (5), 830-856, 2006
1932006
Analysis of variations for self-similar processes: a stochastic calculus approach
C Tudor
Springer Science & Business Media, 2013
1852013
Central and non-central limit theorems for weighted power variations of fractional Brownian motion
I Nourdin, D Nualart, CA Tudor
Annales de l'IHP Probabilités et statistiques 46 (4), 1055-1079, 2010
1492010
Variations and estimators for self-similarity parameters via Malliavin calculus
CA Tudor, FG Viens
1102009
Wiener integrals with respect to the Hermite process and a non-central limit theorem
M Maejima, CA Tudor
Stochastic analysis and applications 25 (5), 1043-1056, 2007
1082007
Sample path properties of bifractional Brownian motion
CA Tudor, Y Xiao
1062007
Wiener integrals, Malliavin calculus and covariance measure structure
I Kruk, F Russo, CA Tudor
Journal of Functional Analysis 249 (1), 92-142, 2007
892007
Tanaka formula for the fractional Brownian motion
L Coutin, D Nualart, CA Tudor
Stochastic processes and their applications 94 (2), 301-315, 2001
802001
On the distribution of the Rosenblatt process
M Maejima, CA Tudor
Statistics & probability letters 83 (6), 1490-1495, 2013
752013
Selfsimilar processes with stationary increments in the second Wiener chaos
M Maejima, CA Tudor
Probab. Math. Statist 32 (1), 167-186, 2012
672012
A wavelet analysis of the Rosenblatt process: chaos expansion and estimation of the self-similarity parameter
JM Bardet, CA Tudor
Stochastic Processes and their Applications 120 (12), 2331-2362, 2010
642010
The stochastic heat equation with a fractional-colored noise: existence of the solution
R Balan, C Tudor
arXiv preprint math/0703088, 2007
642007
The stochastic wave equation with fractional noise: A random field approach
RM Balan, CA Tudor
Stochastic processes and their applications 120 (12), 2468-2494, 2010
612010
Multidimensional bifractional Brownian motion: Itô and Tanaka formulas
C Tudor, K Es-Sebaiy
arXiv preprint math/0703087, 2007
562007
Stochastic heat equation with multiplicative fractional-colored noise
RM Balan, CA Tudor
Journal of Theoretical Probability 23 (3), 834-870, 2010
552010
Almost periodic solutions of affine Itô equations
T Morozan, C Tudor
Stochastic Analysis and Applications 7 (4), 451-474, 1989
551989
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20